# SDR SWAA2021120649365

- Difficulty date: December 2, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737
- Aircraft serial: 33989
- Aircraft time: 58,884 hours, 34,869 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CABIN FLOOR PANEL 242AF; UPPER FACE SHEET HAS FIBER DAMAGE; SMALL PUNCTURE AND CORNER DELAMINATION. DOT 234/02 ; / [01] EVALUATED AND FOUND PUNCTURE ON LWR SIDE APPROX CENTER I/B SIDE EXPOSING CORE AND CORE DAMAGE AT AFT I/B CORNER. TAP TEST GOOD AROUND DAMAGES. FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-1 FOR PUNTURE AND SRM 53-00-50-2R-10 FOR CORNER DAMAGE.  VERIFIED MATERIAL IAW SRM 53-00-50-2R-10 REPAIR GENERAL TABLE 201 AND SRM 53-00-50-2R-1 TABLE 201. POTTING COMPOUND (A101798); RESIN (A102320); FABRIC (A10273).  APPLIED POTTING COMPOUND ON I/B AFT CORNER IAW SRM 53-00-50-2R-10 STEP 3 A-G AND SRM 53-00-50-2R-0 REPAIR GENERAL STEP 5 A; D-E AND P. CURED AT 120 DEGREES (OVEN B0-06 EXP 2-19-22).  CLEANED AND PREPPED PUNCTURE IAW SRM 53-00-50-2R-1 STEP 3 A; C-E AND SRM 53-00-50-2R-0 REPAIR GENERAL STEP 5 A-B; D-E.  APPLIED POTTING COMPOUND TO PUNCTURE IAW SRM 53-00-50-2R-1 STEP 3 G-I AND SRM 53-00-50-2R-0 REPAIR GENERAL STEP 5 P. CURED AT 120 DEGREES (OVEN B0-06 EXP 2-19-22).  REQUESTING OK TO BOND; [02] STEP 1 OK. OK TO BOND; [03] BONDED REPAIR IAW SRM 53-00-50-2R-1 STEP 3 K-M. CURED AT 150 DEGREES (OVEN B0-06 EXP 2-19-22). TAP TEST GOOD.; [04] BONDED REPAIR AND POTTED CORE ON EDGE ON CABIN FLOOR PANEL 242AF IAW SRM 53-00-50-2R-1; SRM 53-00-50-2R-10 AND SRM 53-00-50-2R-0 REPAIR GENERAL.; [05] VERIFIED STEPS 3-4; [06] AUDITED
